# SDR USAA0001969

- Difficulty date: November 17, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6935355214
- Condition: Cracked
- Location: Fuselage
- Component: Airframe, Boeing, 737201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEXTDRACKCORRECTIVE ACTION: DEFECTIVE PART REPLACED WITH IDENT. PART #
